Couldn't find what you looking for?

TRY OUR SEARCH!

I am in a terrible spot. I had to sell some of my subxone last week to make a bill paid, and now will be out for 4 full days. I take 8mg a day, and have since January 10th. I am pretty scared, and have to work to support my kids. What can I do? I cant see the sub doc till the 9th, and am afraid if I take any other opiate around day 3, when I expect the worst? that it will show up in a drug test. How long before I start to feel really bad, and what can I do? can I take a roxy or something on day 3 to feel better? and if i do will the doc know that I have taken something else besides subs? (its a urine test that he does every single time).. Im really afraid and I know I sound like an awful person, i just had to have money or we would have been without light and power. can anyone help me answer that multitude of questions I just threw out. I really am so scared. I am AWFUL with w/ds. never can take them and they literally slay me. Im so scared. Please anyone out there could you help?

Loading...

my doctor lets me get mine 3 days before i am due , they do this in case the doctor goes on vacation or something i will not have to go without, but if your doctor does not have a 3 day grace period then try to call Your doctor asap and tell him you ran out a few days early and you can not figure out How your short, BUT im telling you no matter what you do.......... DON'T try to wait it out as you will feel horrible after the very first day and by day 4 you will not be able to even move,,, Doctors say that withdrawal from subs is not suppose to be as bad as withdrawing from narcotics but i can assure you it is as bad and maybe even worse,,, although i have not done what you did, i do understand your desperate need to keep your utilities on, BUT Just remember how worried you are right now and that should be a reminder that next time you are desperate to sale your material items around your house instead of your subs or it could land you in trouble and losing you children...or could cause you to have to face the evil withdrawal....Good Luck. i will pray for you to be alright.
Reply

Loading...

thanks, but I am going to have to tough it out apparently. I have approx. 2.8 mg or so left to do me until Tuesday. So that leaves me Sunday and Monday to get thru with that. How would anyone recommend doing that? to help as much as it can for as long as it can. I read somewhere that the real bad w/ds dont set in until like day 3? I have lots of neurontin laying around, prescribed to me, that I have heard really helps sub w/ds? has nayone else heard of this? its supposed to help the anxiety and muscle aches? i dont know. I just know im about to lose it, i HAVE to work, and his office is of course closed Monday, and I have to wait till Tuesday morning to see him. IF he will go ahead and script it to me early, since I had to sell those to get by. He may not even fill it till its really due, which would be on THURSDAY! I dont know WHAT I would do then!! I had a friend that maybe can get me ONE 8mg one on Monday, which would prob. not be till Mon evening, but that would mean I could take my 2mg tomorrow, and the one I get Monday , or half of it at least just in case, and be ok? What do you think? i have also hear that immodium can greatly reduce w/d symptoms? Sorry for all the rambling and questions.. just really need help right now...
Reply

Loading...

P.S. i can SEE him on Tuesday, but that does not mean he WILL script for me that early. He will NOT care if i have any type of excuse. he told me that right out front. NONE, he doesnt have much sympathy, but the only doc here and I cant drive out of town. SO, im stuck with him. PRAY for me that he will script it to me,and not kick me out. He is kicking people out left and right. due to the fact that NEW patients, as I did, have to pay 300 cash up front. and THEN its a 100 a visit. NOTHING like that lovely 300. so he is letting the older patients go for any little old reason to get a new crop of 300 payers. He wil only see 30, so its a very thin line you must walk with him. I just had to add that so you would understand where i am right now. I struggle to pay him as it is, 100 a month, plus 75 for my meds, and if he kicked me out, I could prob start over again (well, prob not now that I think of it) but even if i could, i could no way afford 300 more dollars. Im just in a bad spot. real bad.. So sorry again for rambling. ANY advce at all? or encouragement? anyone think its doable with that amount. I SHOULD have that 8mg Mon eve when I will probably really be feeling it. I think I should only do half in case he makes me wait. I will tell him that the reason I am coming in early (a true reason) is my new schedule wont allow me to see him at 8am this month. I work 7-5 Mon thru Fri (hes closed Fri) and couldnt come in. SOOO he may be ok with me coming in early, but may well not write the script to be able to be filled by the right date... sigh..
Reply

Loading...